# SDR CALA2017111104026

- Difficulty date: November 11, 2017
- Submitted: November 12, 2017
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 11,726 hours, 4,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Rows 29-34def
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ABOVE  ROWS 29DEF - 34DEF  FLICKERING ON & OFF THE ENTIRE FLT.  EMERGENCY LIGHT TEST AND CONFIG CHECK DID NOT RETURN ANY FAULTY LRUS. ALL EMERGENCY LIGHTS FUNCTIONING NORMALLY. O.K FOR CONTINUE SERVICE
